# SDR AALA202004219018

- Difficulty date: April 20, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 57,549 hours, 16,161 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Light Switch
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - FORWARD CABIN EMERGENCY LIGHTS INOPERATIVE USING FLIGHT ATTENDANT PANEL AND EMERGENCY LIGHT CONTROL SWITCH. REWIRED FORWARD EMERGENCY LIGHT TEST SWITCH PER WDM 33-51-12. OPERATIONAL CHECK GOOD PER AMM 33-51-00.
